Hamiltonian cycles in skirted trees

M. Skowrońska; M. M. Sysło

Applicationes Mathematicae (1987)

  • Volume: 19, Issue: 3-4, page 599-610
  • ISSN: 1233-7234

How to cite


M. Skowrońska, and M. M. Sysło. "Hamiltonian cycles in skirted trees." Applicationes Mathematicae 19.3-4 (1987): 599-610. <http://eudml.org/doc/263992>.

author = {M. Skowrońska, M. M. Sysło},
journal = {Applicationes Mathematicae},
keywords = {Halin graph; Hamiltonian skirted trees},
language = {eng},
number = {3-4},
pages = {599-610},
title = {Hamiltonian cycles in skirted trees},
url = {http://eudml.org/doc/263992},
volume = {19},
year = {1987},

AU - M. Skowrońska
AU - M. M. Sysło
TI - Hamiltonian cycles in skirted trees
JO - Applicationes Mathematicae
PY - 1987
VL - 19
IS - 3-4
SP - 599
EP - 610
LA - eng
KW - Halin graph; Hamiltonian skirted trees
UR - http://eudml.org/doc/263992
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.